AIMS Mathematics, 2020, 5(4): 3138-3155. doi: 10.3934/math.2020202.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

On the construction, properties and Hausdorff dimension of random Cantor one pth set

1 Department of Mathematics, Government College for Girls Sector 14, Gurugram 122001, India
2 Department of Mathematics, Maharshi Dayanand University, Rohtak 124001, India
3 Research Center for Complex Systems and Network Sciences, School of Mathematics, Southeast University, Nanjing 210096, China
4 School of Mathematics and Statistics, Changsha University of Science and Technology, Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in Engineering, Changsha 410114, China

In 1883, German Mathematician George Cantor introduced Cantor ternary set which is a self-similar fractal. K. J. Falconer (1990) defined random Cantor set with statistical self-similarity. The purpose of this paper is to introduce generalized random Cantor sets (one 5th, one 7th and in general one pth). Some properties and results of random Cantor one pth set have also been obtained. We compute Hausdorff dimension of random Cantor one pth sets and show that Hausdorff dimension of these random Cantor sets is less than that of Hausdorff dimension of Cantor one pth sets, calculated by Ashish et al. (2013).
  Article Metrics

Keywords nonlinear dynamics; random construction; random Cantor one pth set; Hausdorff dimension; martingale; probability

Citation: Sudesh Kumari, Renu Chugh, Jinde Cao, Chuangxia Huang. On the construction, properties and Hausdorff dimension of random Cantor one pth set. AIMS Mathematics, 2020, 5(4): 3138-3155. doi: 10.3934/math.2020202


  • 1. J. Wang, C. Huang, L. Huang, Discontinuity-induced limit cycles in a general planar piecewise linear system of saddle-focus type, Nonlinear Anal. Hybrid Syst., 33 (2019), 162-178.    
  • 2. H. Hu, X. Zou, Existence of an extinction wave in the fisher equation with a shifting habitat, Proc. Amer. Math. Soc., 145 (2017), 4763-4771.    
  • 3. H. Hu, T. Yi, X. Zou, On spatial-temporal dynamics of Fisher-KPP equation with a shifting environment, Proc. Amer. Math. Soc., 148 (2020), 213-221.
  • 4. H. Hu, X. Yuan, L. Huang, et al. Global dynamics of an SIRS model with demographics and transfer from infectious to susceptible on heterogeneous networks, Math. Biosci. Eng., 16 (2019), 5729-5749.    
  • 5. Y. Tan, C. Huang, B. Sun, et al. Dynamics of a class of delayed reaction-diffusion systems with Neumann boundary condition, J. Math. Anal. Appl., 458 (2018), 1115-1130.    
  • 6. C. Huang, X. Long, L. Huang, et al. Stability of almost periodic Nicholson's blowflies model involving patch structure and mortality terms, Canad. Math. Bull., 2019.
  • 7. C. Huang, H. Zhang, J. Cao, et al. Stability and Hopf bifurcation of a delayed prey-predator model with disease in the predator, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 29 (2019), 1950091.
  • 8. C. Huang, Y. Qiao, L. Huang, et al. Dynamical behaviors of a food-chain model with stage structure and time delays, Adv. Differential Equations, 186 (2018), 1-26.
  • 9. C. Huang, H. Zhang, Periodicity of non-autonomous inertial neural networks involving proportional delays and non-reduced order method, Int. J. Biomath., 12 (2019) 1950016.
  • 10. C. Huang, Z. Yang, T. Yi, et al. On the basins of attraction for a class of delay differential equations with non-monotone bistable nonlinearities, J. Differential Equations, 256 (2014), 2101-2114.    
  • 11. C. Huang, H. Zhang, L. Huang, Almost periodicity analysis for a delayed Nicholson's blowflies model with nonlinear 433 density-dependent mortality term, Commun. Pure Appl. Anal., 18 (2019), 3337-3349.    
  • 12. G. Rajchakit, A. Pratap, R. Raja, et al. Hybrid control scheme for projective Lag synchronization of Riemann-Liouville sense fractional order memristive BAM neural networks with mixed delays, Mathematics, 7 (2019), 759.
  • 13. C. Huang, R. Su, J. Cao, et al. Asymptotically stable high-order neutral cellular neural networks with proportional delays and D operators, Math. Comput. Simul., 171 (2020), 127-135.    
  • 14. C. Song, S. Fei, J. Cao, et al. Robust synchronization of fractional-order uncertain chaotic systems based on output feedback sliding mode control, Mathematics, 7 (2019), 599.
  • 15. X. Long, S. Gong, New results on stability of Nicholson's blowflies equation with multiple pairs of time-varying delays, Appl. Math. Lett., 100 (2020), 1-6.
  • 16. C. Huang, B. Liu, New studies on dynamic analysis of inertial neural networks involving nonreduced order method, Neurocomputing, 325 (2019), 283-287.    
  • 17. C. Huang, B. Liu, X. Tian, L. Yang and X. Zhang, Global convergence on asymptotically almost periodic SICNNs with nonlinear decay functions, Neural Process. Lett., 49 (2019), 625-641.    
  • 18. X. Yang, S. Wen, Z. Liu, et al. Dynamic properties of foreign exchange complex network, Mathematics, 7 (2019), 832.
  • 19. S. Kumari, R. Chugh, J. Cao, et al. Multi fractals of generalized multivalued iterated function systems in b-Metric spaces with applications, Mathematics, 7 (2019), 967.
  • 20. S. Kumari, M. Kumari, R. Chugh, Dynamics of superior fractals via Jungck SP orbit with sconvexity, Ann. Univ. Craiova, Math. Comput. Sci. Ser., 46 (2019), 344-365.
  • 21. S. Kumari, M. Kumari, R. Chugh, Graphics for complex polynomials in Jungck-SP orbit, IAENG Int. J. Appl. Math., 49 (2019), 568-576.
  • 22. G. Cantor, Uber unendliche lineare Punktmannichfaltigkeiten. Part 5, Math Ann., 21 (1883), 545-591.    
  • 23. G. Cantor, Uber unendliche lineare Punktmannichfaltigkeiten. Part 6, Math Ann., 23 (1884), 453-488.    
  • 24. G. Cantor, Uber unendliche lineare Punktmannichfaltigkeiten. Part 1, Math Ann., 15 (1879), 1-7.    
  • 25. G. Cantor, Uber unendliche lineare Punktmannichfaltigkeiten. Part 2, Math Ann., 17 (1880), 355-358.    
  • 26. G. Cantor, Uber unendliche lineare Punktmannichfaltigkeiten. Part 3, Math Ann., 20 (1882), 113-121.    
  • 27. G. Cantor, Uber unendliche lineare Punktmannichfaltigkeiten. Part 4, Math Ann., 21 (1883), 51-58.    
  • 28. H. O. Peitgen, H. Jürgens, D. Saupe, Chaos and Fractals: New Frontiers of Science, 2 Eds. New York: Springer Verlag, 2004.
  • 29. R. L. Devaney, A First Course in Chaotic Dynamical Systems, Addison Wesley Pub. Company, Inc, Holland, 1992.
  • 30. A. F. Beardon, On the Hausdorff dimension of general Cantor sets, Proc. Camb. Phil. Soc., 61 (1965), 679-694.    
  • 31. K. J. Falconer, Fractal Geometry: Mathematical Foundations and Applications, 2 Eds., John Wiley and Sons, Chichester, 1990.
  • 32. K. J. Falconer, Fractal Geometry: Mathematical Foundations and Applications, 3 Eds., John Wiley and Sons, Chichester, 2014.
  • 33. A. Kumar, M. Rani, R. Chugh, New 5-adic Cantor sets and fractal string, SpringerPlus, 2 (2013), 1-7.    
  • 34. Ashish, M. Rani, R. Chugh, Study of Variants of Cantor Sets Using Iterated Function System, Gen. Math. Notes, 23 (2014), 45-58.
  • 35. D. D. Pestana, S. M. J. Aleixo, L. Rocha, Hausdorff Dimension of the Random Middle Third Cantor Set, Proceedings of the ITI 2009 31st Int. Conf. on Information Technology Interfaces, June 22-25, Cavtat, Croatia, 2009.
  • 36. M. J. Islam, M. S. Islam, Lebesgue Measure of Generalized Cantor Set, Ann. Pure Appl. Math., 10 (2015), 75-87.
  • 37. C. Chen. A class of random Cantor sets, Real Anal Exchange, 42 (2017), 79-120.
  • 38. H. L. Royden, P. M. Fitzpatrick, Real Analysis, 4 Eds., Pearson Education, Inc, China, 2010.
  • 39. P. Sahoo, Probability and Mathematical Statistics, University of Louisville, USA, 2013.


This article has been cited by

  • 1. Hong Zhang, Qian Cao, Hedi Yang, Asymptotically almost periodic dynamics on delayed Nicholson-type system involving patch structure, Journal of Inequalities and Applications, 2020, 2020, 1, 10.1186/s13660-020-02366-0

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved